Application of Karlin polynomials to the solution of the prediction problem
Doklady Akademii Nauk, Tome 233 (1977) no. 5, pp. 804-807
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1977_233_5_a11,
author = {O. V. Abramov and M. Ya. Zinger and R. F. Farkhutdinova},
title = {Application of {Karlin} polynomials to the solution of the prediction problem},
journal = {Doklady Akademii Nauk},
pages = {804--807},
year = {1977},
volume = {233},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1977_233_5_a11/}
}
TY - JOUR AU - O. V. Abramov AU - M. Ya. Zinger AU - R. F. Farkhutdinova TI - Application of Karlin polynomials to the solution of the prediction problem JO - Doklady Akademii Nauk PY - 1977 SP - 804 EP - 807 VL - 233 IS - 5 UR - http://geodesic.mathdoc.fr/item/DAN_1977_233_5_a11/ LA - ru ID - DAN_1977_233_5_a11 ER -
O. V. Abramov; M. Ya. Zinger; R. F. Farkhutdinova. Application of Karlin polynomials to the solution of the prediction problem. Doklady Akademii Nauk, Tome 233 (1977) no. 5, pp. 804-807. http://geodesic.mathdoc.fr/item/DAN_1977_233_5_a11/